MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL CARB.BUR CAV.CYL.SQUARE FG 010; BUR, DENTAL

MAILLEFER INSTRUMENTS HOLDING SARL CARB.BUR CAV.CYL.SQUARE FG 010; BUR, DENTAL
Catalog Number E013734101000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Investigation results: summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused bur is available for evaluation.Nothing unusual to report was found during dhr review (batch #1795380).Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique, overuse (number of uses not communicated), excessive wear, patient condition and behaviour during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.
 
Event or Problem Description
In this event it is reported that a carb.Bur cav.Cyl.Square fg 010 bur broke during use.The broken part was broken in the patient's pulp.This was removed and treatment continued.No injury.

Brand Name
CARB.BUR CAV.CYL.SQUARE FG 010
Common Device Name
BUR, DENTAL
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25299890
Report Number8031010-2026-00060
Device Sequence Number18468317
Product Code EJL
UDI-Device IdentifierJ003E0137341010001
UDI-PublicJ003E0137341010001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE013734101000
Device Lot Number1795380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown